Pillage games with multiple stable sets. Mackenzie, S.; Kerber, M.; and Rowat, C. Int. J. Game Theory, 44(4):993-1013, 2015.
Pillage games with multiple stable sets. [link]Link  Pillage games with multiple stable sets. [link]Paper  bibtex   
@article{journals/ijgt/MackenzieKR15,
  added-at = {2016-02-17T00:00:00.000+0100},
  author = {Mackenzie, Simon and Kerber, Manfred and Rowat, Colin},
  biburl = {http://www.bibsonomy.org/bibtex/24563ffb69be5563c71669e5f3173abfd/dblp},
  ee = {http://dx.doi.org/10.1007/s00182-015-0462-1},
  interhash = {a7fb437da0223e7185b41923a581ee1d},
  intrahash = {4563ffb69be5563c71669e5f3173abfd},
  journal = {Int. J. Game Theory},
  keywords = {dblp},
  number = 4,
  pages = {993-1013},
  timestamp = {2016-02-18T11:49:02.000+0100},
  title = {Pillage games with multiple stable sets.},
  url = {http://dblp.uni-trier.de/db/journals/ijgt/ijgt44.html#MackenzieKR15},
  volume = 44,
  year = 2015
}
Downloads: 0